# SDR UF6A951005

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: 5905587
- Condition: Dirty
- Location: Lt Engine
- Part time: 834 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AZO - FLT 5002 - NR 1 FUEL FILTER CWP ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED LOW PRESSURE FUEL FILTER.  ACFT TT:  9,720 HRS.  ENGINE TT:  5,945 HRS.  (X)
